# SDR DHL2002806520

- Difficulty date: June 30, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT WING O/B LEADING EDGE LWR SURFACE .375 INCH CRACK STA XFS 597.000.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER EO DHL020608, DWG EO3104 EO SEMAN2002693.
